MathSciNet Relay Station
MathSciNet bibliographic data
MR1690977 16W60 (16L30 16P60)
Brungs, H. H.; Marubayashi, H.; Osmanagic, E. A classification of prime segments in simple Artinian rings. Proc. Amer. Math. Soc. 128 (2000), no. 11, 3167–3175.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement